# SDR CALA9801336

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Popped
- Location: Lever Latch
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE GEAR HANDLE WOULD NOT MOVE PAST OFF POSITION AFTER TAKEOFF.  THE AIRCRAFT WAS RETURNED TO ORD WHERE IT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING BY MAINTENANCE IAW MM 32-31-21, DUPLICATED CONTROL LEVER LOCK ON GROUND.  THE LEVER LATCH CIRCUIT BREAKER WAS FOUND POPPED.  THE CIRCUIT BREAKER WAS RESET. GEAR OPERATION WAS SIMULATED AND THE LEVER LOCK OPERATED NORMALLY WITH THE LEVER LATCH CIRCUIT BREAKER REMAINING IN.
